# SDR DALA13050160908

- Difficulty date: October 6, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,286 hours, 53,764 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sleeve
- Condition: Missing
- Location: Tailcone Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE TAILCONE RELEASE CABLE SLEEVE WAS MISSING AND THE CABLE WAS OUT OF ALLOWABLE RIG LIMITS.  THIS DISCREPANCY WAS LOCATED NEAR THE AFT ACCESSORY COMPARTMENT ON THE LEFT SIDE AT STA 1480 TO AFT ENTRY DOOR. THE CABLE WAS REPLACED, ADJUSTED, AND RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
